# SDR R61A2020123100962

- Difficulty date: December 9, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031033021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, CRACK FOUND ON LEADING EDGE SKIN PN 170-31033-021 AT SLAT 2 CUTOUT.  REPAIRED IAW SRM 57-49-01 REP 6, SEE AAR NRC NR 4500827-5000-0009.  AC REMAINS IN YQG FOR COMPLETION.
